# SDR SWAA2025050722201

- Difficulty date: April 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND HOLES ACCESS PANEL 661BB TRAILING EDGE AT RT WING.    REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW SRM 51-70-05-2R-6 REPAIR 6.
